Alert archive / Iowa / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 78, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 8, 2011, 7:29 PM CDT for Benton County, Linn County, Iowa. It was in force for 61 min. 18 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2011, 7:29 PM CDT (00:29 UTC)
- Expired
- Jun 8, 2011, 8:30 PM CDT
- In force
- 61 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 70.0 mph
Counties Benton County, IA, Linn County, IA
The radar
The Quad Cities radar (KDVN), 107 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 7:30 PM CDT | TSTM WND GST 70 | 3 Nw Shellsburg, IA | 65-70 MPH WINDS |
| Jun 8, 7:30 PM CDT | HAIL 1 | 3 Nw Shellsburg, IA | |
| Jun 8, 7:34 PM CDT | TSTM WND GST 80 | 5 N Cedar Rapids, IA | WIND GUST OF 70 TO 80 MPH. LARGE BRANCHES IN THE MIDDLE OF THE STREET. |
| Jun 8, 7:34 PM CDT | HAIL 1 | 2 N Shellsburg, IA | |
| Jun 8, 7:35 PM CDT | TSTM WND GST 70 | 5 N Cedar Rapids, IA | REPORT OF POWER OUTAGE ON THE NORTHEAST SIDE OF CEDAR RAPIDS. |
| Jun 8, 7:45 PM CDT | TSTM WND GST 80 | 5 N Cedar Rapids, IA | WIND GUST OF 70 TO 80 MPH. LARGE BRANCHES IN THE MIDDLE OF THE STREET. |
| Jun 8, 7:50 PM CDT | TSTM WND GST 60 | 1 Nw Marion, IA | |
| Jun 8, 7:55 PM CDT | TSTM WND DMG | 2 Ene Hiawatha, IA | HALF INCH DIAMETER BRANCHES DOWN WITH PICNIC TABLE BLOWN OVER. |
| Jun 8, 7:58 PM CDT | HAIL 1.75 | 1 Se Central City, IA | RADAR ESTIMATED |
| Jun 8, 8:02 PM CDT | TSTM WND DMG | 2 Ene Hiawatha, IA | ROOF DAMAGE TO HOMES. SHED DESTROYED. ALSO REPORTED DIME SIZED HAIL. |
| Jun 8, 8:04 PM CDT | HAIL 1 | Prairieburg, IA | SPOTTER RELAYED A HAM RADIO REPORT |
| Jun 8, 8:05 PM CDT | HAIL 1 | 2 Ssw Prairieburg, IA | MOST HAIL 1/4 TO 1/2 INCH WITH A FEW QUARTERS. |
| Jun 8, 8:10 PM CDT | HAIL 0.75 | 1 S Center Point, IA | |
| Jun 8, 8:13 PM CDT | TSTM WND DMG | Alburnett, IA | NUMEROUS TREES DOWN |
| Jun 8, 8:13 PM CDT | TSTM WND DMG | Robins, IA | NUMEROUS TREES DOWN |
| Jun 8, 8:19 PM CDT | HAIL 0.25 | 5 Nne Cedar Rapids, IA | |
| Jun 8, 8:30 PM CDT | HAIL 0.88 | Hiawatha, IA | |
| Jun 8, 8:40 PM CDT | TSTM WND GST 70 | 1 Ne Marion, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 4:49 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.5 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2717 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 1625 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.9
The text
As transmitted, in the capitals the NWS used until 2016.
345 WUUS53 KDVN 090029 SVRDVN IAC011-113-090130- /O.NEW.KDVN.SV.W.0078.110609T0029Z-110609T0130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 729 PM CDT WED JUN 8 2011 THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN BENTON COUNTY IN EAST CENTRAL IOWA... NORTHERN LINN COUNTY IN EAST CENTRAL IOWA... * UNTIL 830 PM CDT. * AT 727 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH...AND GOLF BALL SIZE HAIL. THIS STORM WAS LOCATED APPROXIMATELY NEAR URBANA...OR 9 MILES EAST OF VINTON...AND MOVING EAST AT 35 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PALO...CENTER POINT...WALKER...TODDVILLE...HIAWATHA...ROBINS...TROY MILLS...ALBURNETT...MARION...PARIS...COGGON...CENTRAL CITY... WHITTIER...WAUBEEK...SPRINGVILLE...VIOLA AND PRAIRIEBURG. THIS INCLUDES INTERSTATE 380 BETWEEN MILE MARKERS 25 AND 48. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY FROM WINDOWS. && LAT...LON 4229 9136 4199 9137 4208 9197 4230 9198 TIME...MOT...LOC 0028Z 266DEG 30KT 4218 9185 WIND...HAIL 70MPH 1.75IN $$ 08
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:15 PM CDT, 4 hours 14 minutes earlier.
Area forecast discussion, Jun 8, 3:15 PM CDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 315 PM CDT WED JUN 8 2011 .SYNOPSIS... REGION WAS UNDER BROAD SOUTHWESTERLY 500MB FLOW BETWEEN A SOUTHEASTERN U.S. RIDGE AND A DEVELOPING PACIFIC NORTHWEST TROF. AT THE SURFACE AT 17Z A COLD FRONT BISECTED IA FROM NE TO SW AND WAS MARKED BY THE BACK EDGE OF A DEVELOPING CU FIELD ON THE VISIBLE SATELLITE IMAGERY. A MID LEVEL S/W CROSSING THE NORTHERN PLAINS AND SOUTH CENTRAL CANADA WAS PROVIDING SOME PUSH FOR THE FRONT. THE POST FRONTAL AIRMASS WAS DRY AND COOL WITH NOON TEMPERATURES IN THE 80S AND LOW TO MID 50 DEWPOINTS OVER NW IA. A WARM/UNSTABLE AIRMASS WAS IN PLACE AHEAD OF THE FRONT WITH SURFACE TEMPERATURES IN THE UPPER 80S TO LOW 90S AND DEWPOINTS IN THE UPPER 60S TO LOW 70S. AS OF LATE THIS MORNING THE CWFA WAS RAIN FREE WITH THE EARLY MORNING TSRA HAVING DISSIPATED OR MOVED EAST OF THE AREA. && .SHORT TERM...TONIGHT AND THURSDAY... THE MAIN FOCUS WILL BE THE THUNDERSTORM THREAT TONIGHT AND THURSDAY NEAR THE SURFACE FRONT AS IT CONTINUES TO SAG SOUTH THROUGH THE CWFA. THE 12Z MODEL RUNS SUGGEST THE BOUNDARY WILL MOVE THROUGH THE CWFA BY LATE TONIGHT AND STALL OVER NORTHERN MO THURSDAY. THE FRONT WILL BE PASSING THROUGH THE SOUTHERN HALF OF THE CWFA DURING PRIME HEATING LATE THIS AFTERNOON AND THIS EVENING. THE HIGHEST POPS TONIGHT WILL BE LOCATED ALONG THE BOUNDARY IN THE SOUTHERN HALF OF THE CWFA WITH POPS TAPERING OFF TO THE NORTH INTO THE DRIER MORE STABLE AIRMASS. A SUBSTANTIAL CAP EXISTS OVER THE SOUTH PER 12Z UA DATA SHOWING H7 TEMPS IN THE 10 TO 13C RANGE OVER SOUTHERN IA AND NRN MO. MODEL PROGS SUGGEST CAP WILL WEAKEN BY LATE AFTERNOON SO ANTICIPATE TSRA FIRING ALONG THE BOUNDARY BETWEEN 21Z AND 00Z. BY 21Z RUC SURFACE BASED CAPES ARE AT OR ABOVE 4000 J/KG. DEEP LAYER SHEAR OVER THE AREA WILL BE MARGINAL BUT WITH THE HIGH CAPE SEVERE STORMS WILL BE LIKELY WITH THE MAIN THREAT BEING DAMAGING WINDS. HIGH FREEZING LEVELS SHOULD LIMIT LARGE HAIL...UNLESS UPDRAFTS START TO ROTATE. DEEP LAYER HELICITIES AROUND 150 NEAR THE BOUNDARY SUPPORT SOME ROTATION WHICH COULD SUPPORT SIGNIFICANT HAIL ESPECIALLY WITH THE INITIAL DEVELOPMENT. FLASH FLOODING WILL ALSO BE A CONCERN WITH PW/S IN EXCESS OF 1.75 INCHES OVER THE SOUTHERN THIRD OF THE CWFA. THE QUESTION IS IF ANY BACKBUILDING/REPEAT ACTIVITY WILL OCCUR. THE 12Z MODEL DATA SUPPORTS A MORE PROGRESSIVE SCENARIO FOR ANY CONVECTION DEVELOPING ALONG AND NORTH OF THE BOUNDARY. A MORE FAVORABLE ENVIRONMENT FOR BACK BUILDING EXISTS AHEAD OF THE FRONT...BUT THIS AREA WILL STILL BE CAPPED. HAVE MENTIONED HEAVY RAIN IN THE FORECAST AND WILL HOLD OFF ISSUING A WATCH FOR NOW WITH THE QPF AXIS EXEPCTED TO BE BETWEEN I80 AND HIGHWAY 34 BETWEEN OTM AND MQB. IF THE HEAVY RAINS SET UP A LITTLE MORE TO THE SOUTH THAN A WATCH MAY BE NEEDED SINCE THIS AREA EXPERIENCED HEAVYR RAINS LATE LAST WEEK AND FLASH FLOOD GUIDANCE IS LOWER. OVERNIGHT LOWS IN THE NORTHWEST WERE LOWERED A FEW DEGREES WITH OBSERVATIONAL AND MODEL DATA SUPPORTING A GOOD PUSH BEHIND THE FRONT. FOR THURSDAY WILL KEEP THE HIGHER POPS...IN THE LIKELY CATEGORY...OVER THE SOUTHERN THIRD OF THE CWFA...JUST NORTH OF THE STALLED NORTHERN MO FRONT THEN TAPERING OFF TO SLIGHT CHANCE IN THE FAR NORTH. HIGHS WILL BE CONSIDERABLY LOWER THAN TODAYS RANGING FROM THE LOW 70S NORTH TO LOW TO MID 80S IN THE SOUTH. .LONG TERM...THURSDAY NIGHT THROUGH WEDNESDAY... THE FRONT WILL STILL BE STALLED OVER OR JUST TO OUR SOUTH THURSDAY NIGHT CONTINUING THE THUNDERTORM THREAT ESPECIALLY CENTRAL AND SOUTH. MODELS SHOW A SIGNIFICANT UPPER TROF MOVING INTO THE NORTHERN/CENTRAL PLAINS FRIDAY. THE TROF WILL SPIN UP A SURFACE LOW ALONG THE FRONT WITH THE LOW MOVING THROUGH THE SOUTHERN CWFA FRIDAY. THERE IS SOME QUESTION ON THE TIMING OF THE WAVE MOVING THROUGH BUT AT THIS POINT IT LOOKS LIKE EITHER LATE MORNING OR AFTERNOON. THE AFTERNOON TIMING WOULD ENHANCE THE SEVERE WEATHER THREAT...ESPECIALLY THE CHANCE FOR SUPERCELLS AND THE TORNADO RISK. THE AIRMASS WILL ALSO REMAIN QUITE MOIST SO A HEAVY RAIN THREAT WILL EXIST OVER THE SOUTHERN CWFA THURDAY NIGHT AND FRIDAY. AFTER THE WAVE MOVES THROUGH THE REGION FRIDAY...THEN THE WEATHER SHOULD QUITE DOWN AS SURFACE AND UPPER RIDGING BUILD INTO THE REGION FOR SATURDAY AND SATURDAY NIGHT. THE ARRIVAL OF THE RIDGING WILL ALSO BRING MORE COMFORTABLE TEMPERATURES AND HUMIDITY TO THE REGION FOR THE WEEKEND. AN ACTIVE WEATHER PATTERN IS EXPECTED TO BECOME ESTABLISHED AGAIN OVER THE REGION FOR SUNDAY INTO WEDNESDAY. THE UPPER RIDGING WILL MOVE EAST OF THE AREA SUNDAY WITH A MORE ZONE FLOW SETTING UP FOR EARLY NEXT WEEK. MODEL PROGS SHOW AT LEAST A COUPLE OF SIGINIFCANT PIECES OF ENERGY IN THE ZONAL FLOW WHICH WILL KEEP A THREAT OF THUNDERSTORMS IN THE FORECAST. TEMPERATURES THROUGH THE PERIOD SHOULD BE NEAR NORMAL FOR MID JUNE. ..DLF.. && .AVIATION... CU DEVLPG ALONG THE COLD FRONT SHOULD RESULT IN TSRA INITIATION 20Z-22Z. RUC TRENDS SUGGEST RAPID TSRA DEVLPMT WITH A LINE DVLPG BY 00Z/09. MOISTURE POOLING ALONG COLD FRONT AND POTENTIAL PRECIP LOADING IN DOWNDRAFTS COULD RESULT IN SVR TSRA AT KCID/KDBQ. HOWEVER...18Z TAFS FOR ALL SITES HAVE G45KT AND 3KFT CIGS WITH 1SM BUT POTENTIAL EXISTS FOR LOWER VSBYS/CIGS. ONCE INITIAL LINE PASSES VSBYS SHOULD GENERALLY REMAIN 3-5SM WITH VCTS AND CIGS NEAR 3KFT. ..08.. .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && DLF/08
Hazardous weather outlook, Jun 8, 1:20 PM CDT, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 120 PM CDT WED JUN 8 2011 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-090930- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 120 PM CDT WED JUN 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT ANOTHER HOT AND HUMID DAY IS EXPECTED TODAY...AND A HEAT ADVISORY REMAINS IN EFFECT THROUGH 7 PM THIS EVENING FOR MUCH OF THE OUTLOOK AREA. HEAT INDEX READINGS WILL RANGE FROM 98 TO 104 DEGREES THIS AFTERNOON. LATE THIS AFTERNOON AND THIS EVENING...STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED. THE ATMOSPHERE WILL BE VERY UNSTABLE...AND THUNDERSTORMS WILL EXPLODE OVER EASTERN IOWA...BEFORE SPREADING EAST AND SOUTH OVER THE REST OF THE OUTLOOK AREA. STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL DURING THE AFTERNOON...AND BY THE EVENING...AS STORMS FORM INTO A LINE...DAMAGING WINDS WILL BE POSSIBLE. STORMS WILL HAVE A LARGE POOL OF MOISTURE ALOFT TO SUPPLY VERY HEAVY RAINFALL AMOUNTS. IN ADDITION...THUNDERSTORMS TONIGHT WILL LIKELY MOVE OVER THE SAME AREAS SEVERAL TIMES...AND FLASH FLOODING IS POSSIBLE. THE STORM PREDICTION CENTER IS FORECASTING A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A NEARLY STATIONARY FRONTAL BOUNDARY WILL BE LOCATED IN SOUTHEAST IOWA AND WESTERN ILLINOIS ON THURSDAY. THIS WILL BE THE FOCUS FOR CLUSTERS OF THUNDERSTORMS...INCLUDING SUPERCELLS...DURING THE AFTERNOON INTO THURSDAY NIGHT. THE MAIN THREAT WILL BE LARGE HAIL. THE STORM PREDICTION CENTER HAS A SLIGHT RISK FOR LOCATIONS ALONG AND SOUTH OF HIGHWAY 30. LOW PRESSURE WILL BE TRACKING OUT OF THE SOUTHERN PLAINS AND TOWARDS IOWA THURSDAY NIGHT. WIDESPREAD RAIN AND THUNDERSTORMS CAN BE EXPECTED OVER MUCH OF THE OUTLOOK AREA. HEAVY RAINFALL AND LARGE HAIL WILL ACCOMPANY THE STRONGER STORMS. THE SURFACE LOW AND WARM FRONT WILL PUSH TO EASTERN IOWA AND NORTHERN ILLINOIS ON FRIDAY AFTERNOON AND EVENING. THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE. AS STRONGER WINDS ALOFT ARRIVE AND BACKING WINDS OCCUR NEAR THE WARM FRONT OVER EASTERN IOWA AND NORTHERN ILLINOIS...SUPERCELLS PRODUCING A COUPLE OF TORNADOES ARE POSSIBLE. THE STORM PREDICTION CENTER HAS A SLIGHT RISK ROUGHLY SOUTH AND EAST OF AN OTTUMWA TO DUBUQUE LINE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION LIKELY WILL BE NEEDED LATE THIS AFTERNOON AND EVENING. ERVIN/HAASE
In the hours before
Local storm report, Jun 8, 6:45 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
645 PM CDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM HAIL ROWLEY 42.37N 91.84W
06/08/2011 E0.88 INCH BUCHANAN IA PUBLIC
&&
DCLocal storm report, Jun 8, 7:10 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
710 PM CDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL S MOUNT AUBURN 42.26N 92.09W
06/08/2011 E1.50 INCH BENTON IA TRAINED SPOTTER
&&
DCLocal storm report, Jun 8, 7:14 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
714 PM CDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 PM HAIL NW VINTON 42.16N 92.03W
06/08/2011 E0.75 INCH BENTON IA EMERGENCY MNGR
&&
GROSSLocal storm report, Jun 8, 7:17 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
717 PM CDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL N VINTON 42.16N 92.03W
06/08/2011 M1.00 INCH BENTON IA EMERGENCY MNGR
&&
GROSSLocal storm report, Jun 8, 7:19 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
719 PM CDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 2 N VINTON 42.19N 92.03W
06/08/2011 E1.50 INCH BENTON IA PUBLIC
SPOTTER NETWORK
0717 PM HAIL N VINTON MEMORIAL AIRPO 42.20N 92.03W
06/08/2011 E1.75 INCH BENTON IA EMERGENCY MNGR
SEVERAL REPORTS OF GOLF BALL SIZED HAIL. EVENT CONTINUING
&&
DCLocal storm report, Jun 8, 7:28 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
728 PM CDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM HAIL URBANA 42.22N 91.88W
06/08/2011 E0.75 INCH BENTON IA LAW ENFORCEMENT
&&
GROSSThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:03 PM CDT | Severe Thunderstorm Warning | DVN | Benton | 42 min |
| Jun 8, 7:45 PM CDT | Severe Thunderstorm Warning | DVN | Jones, Linn | 75 min |
| Jun 8, 7:53 PM CDT | Tornado Warning | DVN | Jones, Linn | 37 min |
| Jun 8, 8:32 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Iowa | 13 min |
| Jun 8, 8:47 PM CDT | Severe Thunderstorm Warning | DVN | Jackson | 58 min |
| Jun 8, 8:54 PM CDT | Severe Thunderstorm Warning | DVN | Jones, Linn | 51 min |
| Jun 8, 8:57 PM CDT | Severe Thunderstorm Warning | DVN | Iowa, Johnson, Keokuk, Washington | 63 min |
| Jun 8, 9:00 PM CDT | Severe Thunderstorm Warning | DVN | Iowa | 28 min |
| Jun 8, 9:07 PM CDT | Severe Thunderstorm Warning | DVN | Johnson | 44 min |
| Jun 8, 9:23 PM CDT | Severe Thunderstorm Warning | DVN | Cedar | 52 min |
| Jun 8, 9:26 PM CDT | Severe Thunderstorm Warning | DVN | Keokuk | 21 min |
| Jun 8, 10:23 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Muscatine, Scott | 50 min |
| Jun 9, 12:06 AM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Muscatine, Scott | 29 min |
| Jun 9, 12:27 AM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton | 52 min |
| Jun 9, 3:05 AM CDT | Special Weather Statement | DVN | Benton | 40 min |
| Jun 9, 3:12 AM CDT | Flash Flood Watch | DVN | Benton, Buchanan, Cedar, Clinton, Delaware, Des Moines and 15 more | 28 hr |
| Jun 9, 5:12 AM CDT | Severe Thunderstorm Warning | DVN | Scott | 63 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.